Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have brown discharge. Have birth control. Tried switching packs. Anything wrong?

I am 19 years old and have been on the same birth control since I was 13 because my menstrual cycles were so heavy. I have recently been experiencing brown particles and brown blood flowing out.Spotting was never an issue previously and it is more blood than just spotting. I went to the doctor twice now and they said it is because of my birth control. I have switched packs and tried the 3 - 2 - 1 method and I am still experiencing bleeding and brown tissue like particles coming out and dark brown blood. Is this a sign that something is wrong? Or should I change my birth control again?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, the pills may the cause, but there are other causes of the symptoms as anemia, and infection are the major cause of the brown discharge, and heavy bleeding.
I to my patients with such symptoms prescribe iron preparations, fluconazole, and and cifixime for cure of the anemia and if any infection.
Thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor